# SDR AALA201908139012

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 11,569 hours, 4,326 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM WARNING MESSAGE DISPLAYED. MESSAGE CLEARED AFTER ABOUT 10 SECONDS. NO EVIDENCE OF ACTUAL LAVATORY SMOKE REPORTED FROM FLIGHT ATTENDANTS. MAINTENANCE ACCOMPLISHED TSM TASK 23-73-00, NO FAULTS NOTED.
